# SDR 96FDEA00180

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N272FE
- Make and model: Boeing 727233
- Aircraft serial: 22037
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Valve
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON LANDING APPROACH, O/B FLAPS DIDN'T EXTEND WITH FLAP HANDLE, I/B FLAPS OKAY.  SUBSEQUENT SYSTEM-A HYD HAD TOTAL LOSS.  CHECKLIST, M/GAR EXTENSION AND LANDED OKAY.  FOUND O/B TRAILING EDGE BYPASS VALVE BODY SEPARATED.  REMOVED AND REPLACED VALVE, LEAK CHECKS OKAY.  OPS CHECK FLAP SYSTEM, HYD AND ELECTRICAL, ALL CHECK OKAY PER MM 27-51-151.  DUE TO LOSS OF A-SYSTEM FLUID, PERFORMED MM 29-11-0 PAGE 102, ALL FILTERS ARE CLEAN AND REPLACED.  A/C OKAY FOR SERVICE.
